Second-order differential equations in variational derivatives
Differencialʹnye uravneniâ, Tome 25 (1989) no. 10, pp. 1679-1683
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_10_a3,
author = {V. G. Zadorozhniy},
title = {Second-order differential equations in variational derivatives},
journal = {Differencialʹnye uravneni\^a},
pages = {1679--1683},
year = {1989},
volume = {25},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_10_a3/}
}
V. G. Zadorozhniy. Second-order differential equations in variational derivatives. Differencialʹnye uravneniâ, Tome 25 (1989) no. 10, pp. 1679-1683. http://geodesic.mathdoc.fr/item/DE_1989_25_10_a3/